# SDR CA150803007

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 85,787 hours
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH CREW RECEIVED A LANDING GEAR DISAGREEMENT WARNING. ABORTED LANDING AND WENT INTO A HOLD TO CLEAR MSG. AFTER CYCLING THE GEAR AND CLEARING THE MSG AND ATTEMPTING A SECOND APPROACH THUNDERSTORMS WERE OVERHEAD AND THE DECISION WAS MADE TO DIVERT.  PERFORMED FIM 32-09-03-990-805. PSEU FLAGS CODES 421 & 422, LANDING GEAR LEVER DOWN 1 & 2. ALSO FLAGS CODES 267 & 268.  RT & LL GEAR TILTED.  PERFORMED ON GROUND SYSTEM TEST IAW FIM 32-09-03-990-805, SHEET 5, BLOCK 7.  NO FAULTS FOUND. CONSIDERED SERVICEABLE.
